VOL. 17 · NO. 1 | 2013
Yue He
Taiwanese J. Math. 17 (1), 1-13, (2013) DOI: 10.11650/tjm.17.2013.1954 Open Access
KEYWORDS: ‎Schrödinger operator‎, the gap of the first two eigenvalues, second fundamental form, strictly convex domain, the diameter of domain, 58G25, 58G11, 35J10, 35P05, 53C20
Pascual Lucas, Héctor-Fabián Ramírez-Ospina
Taiwanese J. Math. 17 (1), 15-45, (2013) DOI: 10.11650/tjm.17.2013.1738 Open Access
KEYWORDS: linearized operator $L_k$, isoparametric hypersurface, $k$-maximal hypersurface, Takahashi theorem, higher order mean curvatures, Newton transformations, 53C50, 53B25, 53B30
Mircea Balaj
Taiwanese J. Math. 17 (1), 47-61, (2013) DOI: 10.11650/tjm.17.2013.1558 Open Access
KEYWORDS: variational relation problem, variational inequality, KKM theorem, fixed point, 49J53, 54H25
Błażej Wróbel, Krzysztof Stempak
Taiwanese J. Math. 17 (1), 63-81, (2013) DOI: 10.11650/tjm.17.2013.1939 Open Access
KEYWORDS: Laguerre expansions, Riesz transforms, dimension free $L^p$ estimates, $G$-functions, 42C10, 42B20, 42B25
Wende Liu, Liping Sun
Taiwanese J. Math. 17 (1), 83-107, (2013) DOI: 10.11650/tjm.17.2013.1812 Open Access
KEYWORDS: Witt superalgebra, special superalgebra, Cohomology, 17B50, 17B40
Yu-Chung Chang
Taiwanese J. Math. 17 (1), 109-131, (2013) DOI: 10.11650/tjm.17.2013.1840 Open Access
KEYWORDS: Willmore surface, Willmore functional, mean curvature, space form, 53C42, 53A10
Seçil Çeken, Mustafa Alkan
Taiwanese J. Math. 17 (1), 133-142, (2013) DOI: 10.11650/tjm.17.2013.1803 Open Access
KEYWORDS: Prime submodule, primary submodule, primary decomposition, 13A99, 13C10, 13C99
Shangquan Bu, Gang Cai
Taiwanese J. Math. 17 (1), 143-159, (2013) DOI: 10.11650/tjm.17.2013.1710 Open Access
KEYWORDS: Second order differential equations, mild well-posedness, $L^p$-Fourier multipliers, 47D06, 47A50, 42A45, 34K30
Jie Zhou, Yongmin Liu
Taiwanese J. Math. 17 (1), 161-178, (2013) DOI: 10.11650/tjm.17.2013.2127 Open Access
KEYWORDS: unit ball, general space, weighted-type space, radial derivative operator, multiplication operator, 47B38, 47G10, 32A10‎, 32A18
Yanchang Han
Taiwanese J. Math. 17 (1), 179-206, (2013) DOI: 10.11650/tjm.17.2013.1864 Open Access
KEYWORDS: pointwise multiplier, multiplication operator, Besov and Triebel-Lizorkin space, Calderón reproducing formula, space of homogeneous type, 46E35, 42B25, 42B35
Byeong Moon Kim, Byung Chul Song, Woonjae Hwang
Taiwanese J. Math. 17 (1), 207-219, (2013) DOI: 10.11650/tjm.17.2013.1909 Open Access
KEYWORDS: distance 3 labeling, radio number, direct products, complete graphs, 05C78, 05C12, 05C76
Nguyen Du Vi Nhan, Dinh Thanh Duc
Taiwanese J. Math. 17 (1), 221-237, (2013) DOI: 10.11650/tjm.17.2013.2133 Open Access
KEYWORDS: Cauchy-Schwarz inequality, ‎reproducing kernel Hilbert ‎space, convolution, holomorphic function, absolutely continuous function, 26D10, 26D15, 46E22, 44A35, 32A10‎, 26A46
M.Tamer Kosan, Truong Cong Quynh, Yahya Talebi
Taiwanese J. Math. 17 (1), 239-257, (2013) DOI: 10.11650/tjm.17.2013.1913 Open Access
KEYWORDS: $\tau$-small submodule, $\tau$-lifting module, 16L30, 16E50
Zhongxiao Jia, Yuquan Sun
Taiwanese J. Math. 17 (1), 259-274, (2013) DOI: 10.11650/tjm.17.2013.1949 Open Access
KEYWORDS: refined projection, SHH pencil, quadratic eigenvalue problem, Ritz value, refined eigenvector approximation, implicit restart, refined shifts, exact shifts, 65F15
Erfang Shan, Liying Kang, Dingguo Wang
Taiwanese J. Math. 17 (1), 275-585, (2013) DOI: 10.11650/tjm.17.2013.2189 Open Access
KEYWORDS: Independent set, independence number, 05C69
Jian-Wen Peng, Xian Long
Taiwanese J. Math. 17 (1), 287-297, (2013) DOI: 10.11650/tjm.17.2013.1935 Open Access
KEYWORDS: set-valued vector optimization problems, Lagrangian duality, alternative theorem, $E$-weak minimizer, nearly cone-subconvexlikeness, 90C29, 90C46
Waleed Abuelela
Taiwanese J. Math. 17 (1), 299-313, (2013) DOI: 10.11650/tjm.17.2013.2023 Open Access
KEYWORDS: Hardy inequality, non-convex domains, 26Dxx, 26D07, 26D10, 34A40
Xianfa Luo
Taiwanese J. Math. 17 (1), 315-332, (2013) DOI: 10.11650/tjm.17.2013.2065 Open Access
KEYWORDS: best simultaneous approximation, $RS$-set, Strong uniqueness, 41A28, 41A65
Tien Dung Nguyen
Taiwanese J. Math. 17 (1), 333-350, (2013) DOI: 10.11650/tjm.17.2013.1728 Open Access
KEYWORDS: Volterra integro-differential equations, variation of parameters formula, Multifractional Brownian motion, Malliavin calculus, 45D05, 60G22, 60H07
Chia-Fu Yu
Taiwanese J. Math. 17 (1), 351-359, (2013) DOI: 10.11650/tjm.17.2013.1866 Open Access
KEYWORDS: characteristic polynomials, Central simple algebras, rational canonical forms, conjugacy classes, 11R52, 11R37, 15A21
Jagmohan Tyagi
Taiwanese J. Math. 17 (1), 361-378, (2013) DOI: 10.11650/tjm.17.2013.2074 Open Access
KEYWORDS: singular equation, elliptic partial differential equations, Zeros, Comparison theorem, oscillatory as well as nonoscillatory behavior, 34C10, 35J15, 35B105, 34C15
Back to Top